# SDR A6WA202208138273

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 601R53004851
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559+80 Rbl 27
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AT FS559+80 ON RBL27 HAS CORROSION ****AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND INSTALLED NEW SEAT TRACK SECTION REF  CRJ200 AMM 53-01-11-400-802 AND DWG 601R38312 REV-H
